An Adolescent with Multiple Drug Allergy Syndrome: A Case Report
Keywords:Multiple drug allergy syndrome, amoxicillin allergy, acetylsalicylic acid allergy
AbstractMultiple drug allergy syndrome is defined as hyper sensitivity to more than one chemically different drugs. In this syndrome, sensitization scan develop to different drugs administered simultaneously or they can develop sequentially and independently. Multiple drug allergy syndrome confirmed by drug skin tests and provocation tests are rarely seen in children. Here in, we reported an adolescent patient who has reacted to amoxicillin and acetylsalicylic acid independently and has been confirmed to have multipl drug allergy syndrome after evaluation with detailed allergological tests.
Download data is not yet available.
How to Cite
Arıkan Ayyıldız Z, Tezcan D, Çağlayan Sözmen Şule, Işık S, Karaman Özkan, Uzuner N. An Adolescent with Multiple Drug Allergy Syndrome: A Case Report. AAI [Internet]. 2014 May 15 [cited 2022 Jan. 27];12(1):41-4. Available from: https://aai.org.tr/index.php/aai/article/view/137